# SDR ASAA2018120427212

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 14,641 hours, 4,808 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT FWD CAB ZONE TEMP LIGHT ILLUMINATED, OUT WITH RESET. GROUNDED - YES. PERFORMED BITE TEST ON BOTH PACK TEMPERATURE CONTROLLER PER FIM 21-62 TASK 801 FOUND ZONE FAULT ON CONT NR 2, CLEARED ZONE SELECTOR FAULT ON NR 2 CONTROLLER.
